×

zbMATH — the first resource for mathematics

Generalized Neville type extrapolation schemes. (English) Zbl 0404.65001

MSC:
65B05 Extrapolation to the limit, deferred corrections
65D32 Numerical quadrature and cubature formulas
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. N. Lyness,Application of extrapolation techniques to multidimensional quadrature of some integrand functions with a singularity, J. of Comp. Phys. 20 (1976), 346–364. · Zbl 0336.65015
[2] L. Fox,Romberg integration for a class of singular integrands, Comp. J. (1967), 87–93. · Zbl 0158.16001
[3] T Håvie,Romberg integration as a problem in interpolation theory, BIT 17 (1977), 418–429. · Zbl 0389.65008
[4] P. Albrecht,Simplified error consideration for Richardson’s method, ZAMM 57 (1977), 49–51. · Zbl 0348.65002
[5] J. W. Schmidt,Asymptotische Einschliessung bei Konvergenzbeschleunigenden Verfahren II., Num. Math. 11 (1968), 53–56. · Zbl 0155.19703
[6] J. A. Shanks,Romberg tables for singular integrands, Comput. J. 15 (1972), 360–361. · Zbl 0248.65015
[7] T. Håvie,Generalized Neville type extrapolation schemes, Math. and Comp. no. 3/78, ISBN 82-7151-025-8, Dept. of num. math., the University of Trondheim, Norway. · Zbl 0229.65006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.